MathSciNet Relay Station
MathSciNet bibliographic data
MR292947 (45 #2028) 20C25
Backhouse, N. B. Projective representations of space groups. III. Symmorphic space groups. Quart. J. Math. Oxford Ser. (2) 22 (1971), 277–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement